Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 38 of 40 found articles
 
 
  To a Unique Solvability of a Problem with Integral Condition for Integro-Differential Equation
 
 
Title: To a Unique Solvability of a Problem with Integral Condition for Integro-Differential Equation
Author: Abildayeva, A. D.
Kaparova, R. M.
Assanova, A. T.
Appeared in: Lobachevskii journal of mathematics
Paging: Volume 42 () nr. 12 pages 2697-2706
Year: 2021-12-13
Contents:
Publisher: Pleiades Publishing, Moscow
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 38 of 40 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands